RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 252, Number 4, Pages 796–800 (Mi dan43630)  

This article is cited in 3 scientific papers (total in 4 papers)

MATHEMATICS

On the rationality of canonical spinor varieties

V. P. Platonov, V. I. Chernousov

Institute of Mathematics, Academy of Sciences Byelorussian SSR, Minsk

Full text: PDF file (617 kB)

Bibliographic databases:

UDC: 513.6
Received: 06.02.1980

Citation: V. P. Platonov, V. I. Chernousov, “On the rationality of canonical spinor varieties”, Dokl. Akad. Nauk SSSR, 252:4 (1980), 796–800

Citation in format AMSBIB
\Bibitem{PlaChe80}
\by V.~P.~Platonov, V.~I.~Chernousov
\paper On the rationality of canonical spinor varieties
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 252
\issue 4
\pages 796--800
\mathnet{http://mi.mathnet.ru/dan43630}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0580825}
\zmath{https://zbmath.org/?q=an:0486.14013}


Linking options:
  • http://mi.mathnet.ru/eng/dan43630
  • http://mi.mathnet.ru/eng/dan/v252/i4/p796

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Chernousov, “On projective simplicity of certain groups of rational points over algebraic number fields”, Math. USSR-Izv., 34:2 (1990), 409–423  mathnet  crossref  mathscinet  zmath
    2. V. I. Chernousov, “The group of congruence coefficients of a canonical quadratic form and stable rationality of the $PSO$ variety”, Math. Notes, 55:4 (1994), 413–416  mathnet  crossref  mathscinet  zmath  isi
    3. S. I. Adian, E. I. Zel'manov, G. A. Margulis, S. P. Novikov, A. S. Rapinchuk, L. D. Faddeev, V. I. Yanchevskii, “Vladimir Petrovich Platonov (on his 60th birthday)”, Russian Math. Surveys, 55:3 (2000), 601–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. A. A. Bondarenko, “Birational Composition of Quadratic Forms over a Local Field”, Math. Notes, 85:5 (2009), 638–646  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:13
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019